Suicide with cyanides is relatively rare but highly lethal. The lethal oral dose of cyanide salts is 200 mg, and concentrations >3 mg/L may be potentially lethal. The symptoms of poisoning are predominating in the central nervous system and cardiovascular system. We report the case of a 43-year-old goldsmith man who presented with self-poisoning by cyanide salt ingestion. Patient's symptoms included confusion, cardiac arrhythmias, hyperkalemia, leukocytosis, metabolic acidosis with high anion gap, hypotension, and then hypertension. The cause of the patients poisoning was not initially diagnosed. Intensive supportive treatment was performed. The patient died on the 3rd day of admission following cardiac arrest. At autopsy, hemorrhagic gastritis and cherry-red discoloration of the chest muscles were observed. Forensic toxicology showed cyanide in the blood and tissues. Cyanide poisoning could appear in different forms, and like our case, the symptoms can last for several days with nonspecific symptoms.